# SDR DALA1105223137

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 24,753 hours, 12,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT SEAT ROW 5, 7 AND 14 INOPERATIVE.  MX REPAIRED BROKEN WIRE AND PERFORMED SUCCESSFUL TEST. ACFT RETURNED TO  SERVICE.
